Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2015, 8:34 PM EDT for Lebanon County, Schuylkill County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 8:34 PM EDT (00:34 UTC)
- Expired
- Jun 20, 2015, 9:30 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 146 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.6 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS51 KCTP 210034
SVRCTP
PAC075-107-210130-
/O.NEW.KCTP.SV.W.0092.150621T0034Z-150621T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
834 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
CENTRAL SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 930 PM EDT
* AT 833 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
LOCATED NEAR PINE GROVE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...SCHUYLKILL
HAVEN...SHENANDOAH...ST. CLAIR...ALTAMONT...BEURYS LAKE...
BRANCHDALE...BRANDONVILLE...BUCK RUN...DONALDSON...ENGLEWOOD...
FORRESTVILLE...FOUNTAIN SPRINGS...FREDERICKSBURG...FRIEDENSBURG...
GIRARDVILLE AND HECKSCHERVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 78 FROM MILE MARKERS 4 TO 8.
INTERSTATE 81 FROM MILE MARKERS 94 TO 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4056 7626 4051 7633 4052 7634 4049 7644
4044 7635 4043 7635 4040 7638 4052 7659
4055 7654 4091 7620 4077 7602
TIME...MOT...LOC 0033Z 212DEG 26KT 4052 7643
$$
JUNG2 follow-up statements
721
WWUS51 KCTP 210054
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
854 PM EDT SAT JUN 20 2015
PAC075-210103-
/O.CAN.KCTP.SV.W.0092.000000T0000Z-150621T0130Z/
LEBANON PA-
854 PM EDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEBANON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4056 7626 4051 7633 4052 7634 4053 7639
4054 7648 4056 7653 4091 7620 4077 7602
TIME...MOT...LOC 0053Z 202DEG 20KT 4062 7639
$$
PAC107-210130-
/O.CON.KCTP.SV.W.0092.000000T0000Z-150621T0130Z/
SCHUYLKILL PA-
854 PM EDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL SCHUYLKILL COUNTY...
AT 853 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER TREMONT...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...SCHUYLKILL
HAVEN...SHENANDOAH...ST. CLAIR...ALTAMONT...BEURYS LAKE...
BRANCHDALE...BRANDONVILLE...BUCK RUN...DONALDSON...ENGLEWOOD...
FORRESTVILLE...FOUNTAIN SPRINGS...FRIEDENSBURG...GIRARDVILLE...
HECKSCHERVILLE AND LOCUST LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4056 7626 4051 7633 4052 7634 4053 7639
4054 7648 4056 7653 4091 7620 4077 7602
TIME...MOT...LOC 0053Z 202DEG 20KT 4062 7639
$$
JUNG524
WWUS51 KCTP 210121
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
921 PM EDT SAT JUN 20 2015
PAC107-210131-
/O.EXP.KCTP.SV.W.0092.000000T0000Z-150621T0130Z/
SCHUYLKILL PA-
921 PM EDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCHUYLKILL COUNTY WILL
EXPIRE AT 930 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4056 7626 4051 7633 4052 7634 4053 7639
4054 7648 4056 7653 4091 7620 4077 7602
TIME...MOT...LOC 0118Z 212DEG 26KT 4062 7639
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:25 PM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 20, 4:25 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 425 PM EDT SAT JUN 20 2015 .SYNOPSIS... THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT QUITE WARM. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND RELATIVELY WEAK. MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG CHANGES. GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST. WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE AREA OF HEAVIEST RAINFALL. AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND SUNRISE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS POSSIBLE IN THE EASTERNMOST AREAS. THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE REGION. THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA. HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING ACROSS WESTERN/WEST CENTRAL PA. MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS. THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL LIFTS TO OUR EAST. COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND THUNDERSTORMS BEFORE DRIER AIR MOVES IN. MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY MID-WEEK. OUTLOOK... MON...GENERALLY VFR. TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA. WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING FOR PAZ033>036-056>059-063>066. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...DEVOIR/GARTNER AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 2:30 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 230 PM EDT SAT JUN 20 2015 PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046- 049>053-211830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 230 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL WILL MOVE INTO THE REGION BY TONIGHT. THE HEAVIEST RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-211830- PERRY-DAUPHIN-SCHUYLKILL-LEBANON- 230 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026-211830- HUNTINGDON- 230 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD PRODUCE STRONG AND POTENTIALLY DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS POSSIBLE SATURDAY NIGHT INTO SUNDAY FROM THE REMNANTS OF TROPICAL STORM BILL. THE GREATEST RISK FOR HEAVY RAINFALL AND POSSIBLE FLOODING IS OVER THE SOUTHERN TIER OF CENTRAL PENNSYLVANIA NEAR THE MARYLAND BORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>036-064>066-211830- SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER- 230 PM EDT SAT JUN 20 2015 ...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ063-211830- CUMBERLAND- 230 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 7:24 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 724 PM EDT SAT JUN 20 2015 PAZ036-210000- FRANKLIN PA- 724 PM EDT SAT JUN 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY UNTIL 800 PM EDT... AT 723 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WILSON-CONOCOCHEAGUE...MOVING NORTHEAST AT 35 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENCASTLE...CLAYLICK...MARION...ST. THOMAS...WHITETAIL SKI AREA...WARRENTON IN WASHINGTON COUNTY...MERCERSBURG...MONT ALTO...STATE LINE AND CHAMBERSBURG. THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 2 TO 14. LAT...LON 3972 7799 3993 7782 3989 7749 3972 7775 TIME...MOT...LOC 2323Z 217DEG 31KT 3970 7787 EVANEGO
Special weather statement, Jun 20, 7:30 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
730 PM EDT SAT JUN 20 2015
PAZ026-035-036-056-057-059-063-210000-
CUMBERLAND PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-DAUPHIN PA-
LEBANON PA-PERRY PA-
730 PM EDT SAT JUN 20 2015
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...FRANKLIN...
FULTON...HUNTINGDON...DAUPHIN...LEBANON...AND PERRY COUNTIES UNTIL
800 PM EDT...
AT 727 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
SCATTERED ACROSS THE AREA...MOVING SLOWLY NORTHEASTWARD.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAMP HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA...
GREENCASTLE...HARRISBURG...LEMOYNE...LINGLESTOWN...LOWER ALLEN...
MECHANICSBURG...NEW CUMBERLAND...SHIPPENSBURG...
STEELTON...WAYNESBORO...BIG COVE TANNERY...BLOSERVILLE AND BOILING
SPRINGS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 165 TO 170.
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 177 TO 236.
INTERSTATE 81 FROM MILE MARKERS 0 TO 87.
INTERSTATE 83 FROM MILE MARKERS 40 TO 50.
INTERSTATE 283 NEAR MILE MARKER 2.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3972 7827 4029 7781 4031 7773 4027 7770
4034 7761 4060 7660 4056 7655 4034 7653
4022 7683 4022 7690 4003 7741 3972 7759
TIME...MOT...LOC 2327Z 217DEG 31KT 3999 7786
EVANEGOSpecial weather statement, Jun 20, 8:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 PM EDT SAT JUN 20 2015
PAZ056-057-210045-
DAUPHIN PA-PERRY PA-
804 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND PERRY COUNTIES
UNTIL 845 PM EDT...
AT 804 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNCANNON...MOVING NORTHEAST AT 25 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUNCANNON...MILLERSBURG...NEW BLOOMFIELD...NEW BUFFALO...NEWPORT...
HALIFAX AND LIVERPOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4040 7724 4063 7695 4061 7693 4044 7685
4030 7708
TIME...MOT...LOC 0004Z 226DEG 21KT 4041 7708
JUNGSpecial weather statement, Jun 20, 8:06 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT SAT JUN 20 2015
PAZ057-059-210030-
DAUPHIN PA-LEBANON PA-
806 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND LEBANON COUNTIES
UNTIL 830 PM EDT...
AT 806 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FORT INDIANTOWN GAP...MOVING NORTHEAST AT 10 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEHART DAM...FORT INDIANTOWN GAP...LYKENS...PENN NATIONAL RACE
COURSE...WILLIAMSTOWN...WICONISCO AND LICKDALE.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 81 AND 85...AND FROM
MILE MARKERS 91 TO 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.
&&
LAT...LON 4037 7664 4040 7668 4039 7668 4041 7669
4048 7680 4062 7665 4050 7644
TIME...MOT...LOC 0006Z 217DEG 9KT 4047 7665
JUNGLocal storm report, Jun 20, 8:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG SEVEN SPRINGS 40.03N 79.29W
06/20/2015 SOMERSET PA 911 CALL CENTER
TREE DOWN ON COUNTY LINE ROAD
0532 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/20/2015 CAMBRIA PA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY
0750 PM FLASH FLOOD 4 SW ALTOONA 40.47N 78.46W
06/20/2015 BLAIR PA 911 CALL CENTER
MUDSLIDE ON SUGAR RUN ROAD
&&
EVENT NUMBER CTP1500174 CTP1500175 CTP1500176
EVANEGOSpecial weather statement, Jun 20, 8:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT SAT JUN 20 2015
PAZ057-210100-
DAUPHIN PA-
824 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN COUNTY UNTIL 900 PM
EDT...
AT 824 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PENBROOK...MOVING NORTH AT 15 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PROGRESS AROUND 835 PM EDT.
COLONIAL PARK AROUND 840 PM EDT.
ROCKVILLE AND PAXTONIA AROUND 845 PM EDT.
MARYSVILLE AROUND 850 PM EDT.
LINGLESTOWN AND SKYLINE VIEW AROUND 855 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...CITY ISLAND
AND HARRISBURG AREA COMMUNITY COLLEGE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 81 FROM MILE MARKERS 66 TO 77.
INTERSTATE 83 FROM MILE MARKERS 42 TO 50.
INTERSTATE 283 NEAR MILE MARKER 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4027 7691 4030 7692 4032 7691 4036 7694
4036 7696 4044 7698 4043 7669 4024 7674
4023 7687
TIME...MOT...LOC 0024Z 185DEG 12KT 4027 7686
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:00 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 60 min |
| Jun 20, 8:04 PM EDT | Special Weather Statement | CTP | Perry | 41 min |
| Jun 20, 8:06 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Jun 20, 8:24 PM EDT | Special Weather Statement | CTP | Dauphin | 36 min |
| Jun 20, 8:37 PM EDT | Special Weather Statement | CTP | Lebanon | 23 min |
| Jun 20, 8:54 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 2 hr |
| Jun 20, 9:00 PM EDT | Special Weather Statement | CTP | Cumberland | 30 min |
| Jun 20, 9:17 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, York | 43 min |
| Jun 20, 9:24 PM EDT | Special Weather Statement | CTP | York | 36 min |
| Jun 20, 10:01 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 20, 10:01 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 44 min |
| Jun 20, 10:07 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 38 min |
| Jun 20, 10:16 PM EDT | Areal Flood Advisory | CTP | Lancaster | 119 min |
| Jun 20, 10:51 PM EDT | Special Weather Statement | CTP | Lancaster | 24 min |
| Jun 21, 1:12 AM EDT | Areal Flood Advisory | CTP | Lycoming, Northumberland, Sullivan, Union | 3 hr |
| Jun 21, 1:39 AM EDT | River Flood Warning | CTP | Cumberland, York | 17 hr |
| Jun 21, 12:12 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Clearfield | 48 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.